# SDR 98ZZZX2410

- Difficulty date: June 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N192GA
- Make and model: Beech 1900
- Aircraft serial: UB17
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 1013881075
- Condition: Cracked
- Location: Hydraulic System
- Stage of operation: TO
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

EYW/MIA - FLT 5300 - LANDING GEAR DOES NOT RETRACT.  REMOVED AND REPLACED RIGHT HAND 'UP' HYDRAULIC LINE.  (X)
